Started taking POT CHLOR ER TAB 10 EQ... WHAT ARE THE SIDE EFFECTS AM SWEATING ALOT and having a feeling of having to eat almost right after I have eaten a sort of empty feeling in my stomach... Potassium level was 4. 2mmol/l
16 May 2011
Potassium chloride side effects
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using potassium chloride and call your doctor at once if you have any of these serious side effects:
confusion, anxiety, feeling like you might pass out;
extreme thirst, increased urination;
muscle weakness or limp feeling;
numbness or tingly feeling in your hands or feet, or around your mouth;
severe stomach pain, ongoing diarrhea or vomiting;
black, bloody, or tarry stools; or
coughing up blood or vomit that looks like coffee grounds.
Less serious side effects may include:
mild nausea or upset stomach;
mild or occasional diarrhea;
slight tingling in your hands or feet; or
appearance of a potassium chloride tablet in your stools. Your Dr should be watching blood levels of potassium to watch for hyperkalemia which is too much potassium. It is the most dangerous effect from taking potassium supplements. Severe hyperkalemai can cause cardiac arrest. If your pulse becomes slow and weak be sure to contact your Dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Potassium Chloride wrongly given to my dad, a kidney failure patient, currently he is suffering from the side effects; nausea, diarrhea, stomach pain ...
1 answer • 8 Dec 2009
Potassium Chloride - why my blood test showed that my potassium is low (3.15)mmo1/L, can I know what
... is the cause of that???
1 answer • 14 May 2010
I noticed them, undissolved, but without the yellow coating in my stool.
1 answer • 4 May 2011
1 answer • 21 Nov 2012
working in a hospital in Chad Africa, at present we are unable to get potassium tablets can we add potassium chloride to the milk feeds we make for ...
1 answer • 31 Aug 2014